# SDR UPS04441708

- Difficulty date: January 3, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 91,214 hours, 22,751 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 155PH0100IN
- Condition: Cracked
- Location: Nr 3 Pylon I/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 3 PYLON I/B AFT LOWER SPAR WEB FASTENER FOUND CRACKS JUST AFT OF REAR ENGINE MOUNT BULKHEAD.  NR 3 PYLON I/B AFT LOWER SPAR WEB REPAIRED AS PER SRM 54-10-03 FIG 22 AT NAC STA 221.9.
